Contac Dual Relief Tabs

£5.49

SKU: 0151323 Categories: , ,

Contac Dual Relief contain the active ingredients Paracetamol 500 mg and Pseudoephedrine Hydrochloride 30 mg to provide relief form the symptoms of colds and flu including nasal congestion, sinus pain, pressure and congestion. Contac Non Drowsy Dual Relief Tablets pr relief from the symptoms of colds and flu including nasal congestion, sinus pain, pressure and congestion, headaches, fever, sore throat, aches and pains. The tablets contain paracetamol which is a pain killer and pseudoephedrine which is a decongestant.. Approved by Sumaiya Patel- Pharmacist on the 25/05/2021. For more information, view our medical team